UMP Institutional Repository

Stability Analysis of Explicit and Implicit Stochastic Runge-Kutta Methods for Stochastic Differential Equations

Adam, Samsudin and Norhayati, Rosli and Amalina Nisa, Ariffin (2017) Stability Analysis of Explicit and Implicit Stochastic Runge-Kutta Methods for Stochastic Differential Equations. Journal of Physics: Conference Series, 890 (012084). pp. 1-7. ISSN 1742-6596

[img]
Preview
PDF
IOP Adam.pdf
Available under License Creative Commons Attribution.

Download (241kB) | Preview

Abstract

This paper concerns to the stability analysis of explicit and implicit stochastic Runge-Kutta methods in approximating the solution of stochastic models. The stability analysis of the schemes in mean-square norm is investigated. Linear stochastic differential equations are used as test equations to demonstrate the efficiency of the proposed schemes.

Item Type: Article
Uncontrolled Keywords: explicit; implicit; stochastic Runge-Kutta methods; differential equations
Subjects: Q Science > QA Mathematics
Faculty/Division: Faculty of Industrial Sciences And Technology
Depositing User: Dr. Norhayati Rosli
Date Deposited: 31 Oct 2017 01:46
Last Modified: 19 Jul 2018 00:24
URI: http://umpir.ump.edu.my/id/eprint/18649
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item